MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 1236-2-244
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient was getting dressed and her leg caught in her pants and she fell on sunday 15 june dislocating her hip.They tried to relocate in emergency.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Corrected data: device details, gtin.An event regarding disassociation involving an adm liner was reported.The event was confirmed view review of the provided medical records by a clinician.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: this is a single radiograph of the pelvis showing the same two implants the left hip is now a dislocated superiorly.The acetabular cup appears cementless and the femoral component is cemented in slight varus.Confirmation of event: i can confirm that the patient had a primary exeter total hip arthroplasty on the left side since i was able to see an x-ray with the implant in place.I cannot confirm the revision since i have no documentation.Root cause analysis: the root cause this event cannot be determined with certainty.The causes of dislocation approximately seven years after surgery are multifactorial including surgical technique, soft tissue balancing, possible polyethylene wear, possible trauma and possible impingement.Patient factors including lifestyle, activity level and bmi can also be considered.The only contributing causality from the implant side would be possible wear of the polyethylene which then allowed for laxity of the joint.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported 'patient was getting dressed and her leg caught in her pants and she fell on sunday 15 june dislocating her hip.They tried to relocate in emergency.' a review of the provided medical records by a clinical consultant indicated: this is a single radiograph of the pelvis showing the same two implants the left hip is now a dislocated superiorly.The acetabular cup appears cementless and the femoral component is cemented in slight varus.I can confirm that the patient had a primary exeter total hip arthroplasty on the left side since i was able to see an x-ray with the implant in place.I cannot confirm the revision since i have no documentation.The root cause this event cannot be determined with certainty.The causes of dislocation approximately seven years after surgery are multifactorial including surgical technique, soft tissue balancing, possible polyethylene wear, possible trauma and possible impingement.Patient factors including lifestyle, activity level and bmi can also be considered.The only contributing causality from the implant side would be possible wear of the polyethylene which then allowed for laxity of the joint.The exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
RESTORATION ADM X3 INS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22485381
Report Number0002249697-2025-00694
Device Sequence Number8498719
Product Code LZO
UDI-Device Identifier04546540665898
UDI-Public04546540665898
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Catalogue Number1236-2-244
Device Lot Number401039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale
Patient Weight70 KG